Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 580605, 12 pages
http://dx.doi.org/10.1155/2014/580605
Research Article

Improvements of Jensen-Type Inequalities for Diamond- Integrals

1School of Natural Sciences, National University of Sciences and Technology, Islamabad 44000, Pakistan
2Faculty of Textile Technology, University of Zagreb, Prilaz baruna Filipovića 28a, 10000 Zagreb, Croatia

Received 29 March 2014; Accepted 7 May 2014; Published 14 August 2014

Academic Editor: Jan L. Cieśliński

Copyright © 2014 Rabia Bibi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q. Sheng, M. Fadag, J. Henderson, and J. M. Davis, “An exploration of combined dynamic derivatives on time scales and their applications,” Nonlinear Analysis: Real World Applications, vol. 7, no. 3, pp. 395–413, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. R. S. Ammi, R. A. C. Ferreira, and D. F. M. Torres, “Diamond-α Jensen's inequality on time scales,” Journal of Inequalities and Applications, vol. 2008, Article ID 576876, 13 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Anwar, R. Bibi, M. Bohner, and J. Pečarić, “Integral inequalities on time scales via the theory of isotonic linear functionals,” Abstract and Applied Analysis, vol. 2011, Article ID 483595, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. Dinu, “A weighted Hermite Hadamard inequality for Steffensen-Popoviciu and Hermite-Hadamard weights on time scales,” Analele Ştiinţifice ale Universităţii “Ovidius” Constanţa. Seria: Matematică, vol. 17, no. 1, pp. 77–90, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. F. Steffensen, “On certain inequalities and methods of approximation,” Journal of the Institute of Actuaries, vol. 51, pp. 274–297., 1919. View at Google Scholar
  6. J. E. Pečarić, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, vol. 187 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1992.
  7. R. P. Boas, Jr., “The Jensen-Steffensen inequality,” Univerzitet u Beogradu. Publikacije Elektrotehničkog Fakulteta. Serija Matematika i Fizika, no. 302–319, pp. 1–8, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Pečarić, I. Perić, and M. Rodić Lipanović, “Uniform treatment of Jensen type inequalities,” Mathematical Reports, vol. 16(66), no. 2, 2014. View at Google Scholar
  9. A. R. Khan, J. Pečarić, and M. Rodić Lipanović, “n-exponential convexity for Jensen-type inequalities,” Journal of Mathematical Inequalities, vol. 7, no. 3, pp. 313–335, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. P. Niculescu and L.-E. Persson, Convex Functions and Their Applications: A Contemporary Aproach, vol. 23 of CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC, Springer, New York, NY, USA, 2006. View at MathSciNet
  11. D. V. Widder, “Completely convex functions and Lidstone series,” Transactions of the American Mathematical Society, vol. 51, pp. 387–398, 1942. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. I. Franjić, S. Khalid, and J. Pečarić, “On the refinements of Jensen-Steffensen inequalities,” Journal of Inequalities and Applications, vol. 2011, article 12, 11 pages, 2011. View at Publisher · View at Google Scholar
  13. M. Klaričić Bakula, J. Pečarić, and J. Perić, “Extensions of the Hermite-Hadamard inequality with applications,” Mathematical Inequalities & Applications, vol. 15, no. 4, pp. 899–921, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Pečarić and J. Perić, “Improvements of the Giaccardi and the Petrović inequality and related Stolarsky type means,” Analele Universităţii din Craiova. Seria Matematică Informatică, vol. 39, no. 1, pp. 65–75, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Jakšetić and J. Pečarić, “Exponential Convexity Method,” Journal of Convex Analysis, vol. 20, no. 1, pp. 181–197, 2013. View at Google Scholar